Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 747613, 5 pages
http://dx.doi.org/10.1155/2013/747613
Research Article

Extinction and Nonextinction for the Fast Diffusion Equation

1College of Mathematics and Physics, Chongqing University, Chongqing 400044, China
2College of Elementary Education, Chongqing Normal University, Chongqing 400047, China
3School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China

Received 28 February 2013; Accepted 28 April 2013

Academic Editor: Ru Dong Chen

Copyright © 2013 Chunlai Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Xianghui Xu, and Zhong Bo Fang, “Extinction and decay estimates of solutions for a p-Laplacian evolution equation with nonlinear gradient source and absorption,” Boundary Value Problems, 2014. View at Publisher · View at Google Scholar
  • Chunlai Mu, and Dengming Liu, “Extinction for a quasilinear parabolic equation with a nonlinear gradient source,” Taiwanese Journal of Mathematics, vol. 18, no. 5, pp. 1329–1343, 2014. View at Publisher · View at Google Scholar
  • Bing Gao, and Jiashan Zheng, “Critical extinction exponents for a nonlocal reaction-diffusion equation with nonlocal source and interior absorption,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Dengming Liu, Chunlai Mu, and Guifeng Zuo, “Critical extinction exponent for a quasilinear parabolic equation with a gradient source,” Journal of Applied Mathematics and Computing, vol. 48, no. 1-2, pp. 335–348, 2015. View at Publisher · View at Google Scholar
  • Dengming Liu, and Chunlai Mu, “Extinction for a quasilinear parabolic equation with a nonlinear gradient source and absorption,” Journal of Applied Analysis and Computation, vol. 5, no. 1, pp. 114–137, 2015. View at Publisher · View at Google Scholar
  • Haixing Zhang, and Yujuan Chen, “Extinction for the super diffusion equation with a nonlocal absorption and a gradient source,” Applied Mathematics Letters, vol. 61, pp. 163–166, 2016. View at Publisher · View at Google Scholar
  • Dengming Liu, and Chunlai Mu, “Critical extinction exponent for a doubly degenerate non-divergent parabolic equation with a gradient source,” Applicable Analysis, pp. 1–10, 2017. View at Publisher · View at Google Scholar